On a perfect problem. Zverovich, I. E. Discussiones Mathematicae Graph Theory, 26(2):273-277, 2006.
On a perfect problem. [link]Link  On a perfect problem. [link]Paper  bibtex   
@article{journals/dmgt/Zverovich06,
  added-at = {2015-08-24T00:00:00.000+0200},
  author = {Zverovich, Igor E.},
  biburl = {http://www.bibsonomy.org/bibtex/26c80c5ee5748e83200028c0174ce1ef5/dblp},
  ee = {http://dx.doi.org/10.7151/dmgt.1318},
  interhash = {760d559c86abd446df79eaf560d92c63},
  intrahash = {6c80c5ee5748e83200028c0174ce1ef5},
  journal = {Discussiones Mathematicae Graph Theory},
  keywords = {dblp},
  number = 2,
  pages = {273-277},
  timestamp = {2015-08-25T11:34:18.000+0200},
  title = {On a perfect problem.},
  url = {http://dblp.uni-trier.de/db/journals/dmgt/dmgt26.html#Zverovich06},
  volume = 26,
  year = 2006
}
Downloads: 0